# SDR C2XA96IA060

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27806
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Free Fall Assist
- Part number: D22716000101
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING ACCOMPLISHMENT OF FREE FALL FUNCTIONAL TEST ATR 42 JIC 32-33-00 FUT 10000-002, THE RIGHT MAIN LANDING GEAR DOES NOT COME DOWN AND LOCK.  MAINTENANCE REMOVED AND REPLACED THE FREE FALL ASSISTER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
